# SDR 2020FA0000339

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: General aviation
- Aircraft: N610RW
- Make and model: Cessna 750
- Aircraft serial: 7500167
- Aircraft time: 3,151 hours, 2,362 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Failed
- Location: Yaw Indicator
- Part time: 3,151 hours, 2,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MAINTENANCE WENT TO AIRCRAFT TO DETERMINE A SMOKE SOURCE, NO ECAIS, NO POPPED NEAR CB'S. AIRCRAFT STILL HAD BURNED ODORL OF SMOKE, COMING THROUGH RT FROM AVIONICS UPPER COOLING YAW FAN. FOUND UPPER YAW INDICATOR SWITCH TO BE STICKING.   A NEW SWITCH WAS INSTALLED.
